MathSciNet Relay Station
MathSciNet bibliographic data
MR2418022 47A10 (47A53)
MacCluer, C. R.; Hull, Andrew J. A short proof of the Fredholm alternative. Int. J. Pure Appl. Math. 45 (2008), no. 3, 379–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement